, Volume 33, Issue 3, pp 236-238

Cohomological inequalities for finite topological Markov chains

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
This work was supported by INTAS-RFBR grant No. 95-418.
L. D. Landau Institute for Theoretical Physics of the Russian Academy of Sciences; e-mail: sav@icp.ac.ru. Translated from Funktsional’nyi Analiz i Ego Prilozheniya, Vol. 33, No. 3, pp. 91–93, July–September, 1999.
Translated by S. V. Savchenko